# SDR R61A2023042600255

- Difficulty date: April 12, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000509
- Aircraft time: 17,928 hours, 12,158 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT CORROSION FOUND ON SHEAR CLIP AT FR 85 BETWEEN STR 27-28 RH. R&R'ED CORRODED SHEAR CLIP AT FR85 STR 27-28RH WITH NEW IAW SRM 51-41-01 AND SRM 51-41-02
